# SDR DLM88990308

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Engine
- Component: AS15308KO25
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FLT LEVEL 220, JUST AFTER LIFT OFF, MASTER CAUTION LIGHT ILLUMINATED WITH RIGHT HYD PRESS LOW MSG.  RIGHT HYD PRESS AND QTY SHOWED ZERO.  RIGHT HYD SYS FAILURE CHECKLIST RUN.  MAIN   LANDING GEAR DOORS CONTACTED THE RUNWAY RUNWAY ABOUT 70 KNOTS.  FOUND HYD HOSE FROM RIGHT ENGINE PRESS FILTER TO SOILD LINE ON SIDE OF FUSELAGE LEAKING.  MADE APPROVED REPAIR.  HYD  RESERVIOR STILL HAD FLUID INDICATING AT THE RESERVIOR, SERVICED FULL RAN ENGINE LEAK CKS OK.
